zbMATH — the first resource for mathematics

The generalized Moore-Penrose inverse. (English) Zbl 0743.15007
The generalized Moore-Penrose inverse of a matrix over an integral domain with involution is defined. Necessary and sufficient conditions for the existence of this inverse are given. Uniqueness is proven and a formula given which leads toward a “generalized Cramer’s rule” to find the generalized Moore-Penrose solution.

15A09 Theory of matrix inversion and generalized inverses
15B33 Matrices over special rings (quaternions, finite fields, etc.)
Full Text: DOI
[1] R.B. Bapat, K.P.S. Bhaskara Rao, and K. Manjunatha Prasad, Generalized inverses over integral domians, to appear.
[2] Ben-Israel, A.; Greville, T.N.E., Generalized inverses and applications, (1974), Wiley · Zbl 0305.15001
[3] Bhaskara Rao, K.P.S., On generalized inverses of matrices over integral domians, Linear algebra appl., 49, 179-189, (1983) · Zbl 0505.15002
[4] Puystjens, R.; Robinson, D.W., The Moore-Penrose inverse of a morphism in an additive category, Comm. algebra, 12, 3, 287-299, (1984) · Zbl 0534.18004
[5] Rao, C.R.; Mitra, S.K., Generalized inverse of matrices and applications, (1974), Wiley
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.